Yes. Its fine. Its an extremely common combination in medicine, works well, and is quite safe. The doc likely had already checked your potassium level once he or she initiated the ACE inhibitor. If you dont have hyperkalemia or a dry annoying cough the likelihood you will tolerate ACE inhibitors is high. There is always the possibility of angioedema developing so if you notice abrupt facial & tongue swelling or significant difficulty breathing (not like “im out of breath because im working out” but shortness of breath/dib like youve never felt...unless you’ve experienced anaphylaxis) it’s imperative you go to the ER immediately. With that said, that has nothing to do with the combination of meds and ace inhibitors are generally very safe - thats just a major, yet very rare side effect everyone on one needs to be aware of.
Take the metformin with food to help decrease the potential SEffx of nausea & diarrhea, which not everyone gets. If you do, talk to your doc about starting off with a 500mg dose (assuming they’re not already).
Something worth mentioning - most people newly diagnosed with DM will be placed on an ACE inhibitor to help prevent the nephropathy associated with DM. Like I said, the combo you’re talking about is used very, very commonly.
I’m assuming you’re taking these because of either “prediabetes” or a new diagnosis of DMII and an already established diagnosis of hypertension. If not, disregard everything I said. Nor is anything im saying legitimate medical advice, best to get that directly from your team of providers.